advertisement
Question
Posted by: | 2019/09/15

H Pylori

Hi Doctor. I have H Pylori, and I am on two set’s of anti biotic. How do I know that the medication is working, been on it for three day’s, now. The side effect’s are really bad, though. Any advise on how to make it better, soon?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2019/09/18

Hi there
It depends on how long the antibiotics have been prescribed. The medication should start to work within a week to 10 days. Remember that the H. Pylori has probably been in your stomach for a while, and it will take some time to get rid of it entirely, but the antibiotics will help. If the side effects of the medication are unbearable, then go back to the doctor to hear if there is an alternative. Good luck and I hope that you feel better soon. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement